# SDR UPS98826628

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 219.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, RIGHT WING LEADING EDGE SKIN CRACKED AT XFS 219.5.  CUT OUT DAMAGED AREA IN SKIN AND FABRICATED REPAIR FILLER AND DOUBLER IAW DC8 SRM 57 2 1.  ALODINED AND PRIMED REPAIR PART A/C STRUCTURE IAW DC8 SRM 51 1 8.  INSTALLED REPAIR IAW DC8 SRM 51 1 21 AND 51 1 20 D, SEALED IAW DC8 SRM 51 1 15 AND 51 1 17.
